# SDR ASAA2019121761627

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 49,397 hours, 14,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S283A3253
- Condition: Missing
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RIGHT HAND OVERWING EMERGENCY LIGHT REQUIRES REPLACEMENT MISSING. GROUNDED - YES. REMOVED AND REPLACED RH OVERWING EMERGENCY LIGHT REF B737-800 AMM 33-51-04.
